MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS PROLACTIN II; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)

ROCHE DIAGNOSTICS ELECSYS PROLACTIN II; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Catalog Number 07027737190
Medical Device Problem Codes Incorrect Measurement (1383); High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received questionable elecsys prolactin ii assay (prol) results from an unspecified number of patient samples tested on the cobas e411 rack.The initial results were reported outside of the laboratory.The reporter noticed the discrepant results upon performing a comparison between the analyzer and a siemens analyzer.The reporter used patient samples processed from (b)(6) 2023 to (b)(6) 2023.The reporter did not perform the recommended patient sample pretreatment using the polyethylene glycol (peg) precipitation test.The reporter was advised to perform this procedure.Please refer to the attachment (b)(6 in the medwatch for the table containing the highlighted examples of questionable patient results.
 
Additional Manufacturer Narrative
The serial number of the customer's cobas e 801 analytical unit is (b)(6).The patient samples were requested for investigation.The investigation is ongoing.
 
Additional Manufacturer Narrative
The patient samples were not available for investigation.The investigation reviewed the calibrations; the results were within specifications.The investigation reviewed the qc recovery data; the qc recovery data were within specifications.The investigation reviewed the instrument check on 21-nov-2023; the analyzer was performing within specifications.The differences between the results are most likely based on methodological differences.Due to the various standardization methods available and different assay setups and compositions (like the usage of different antibodies), it is possible to receive different results when using another manufacturer's test.The results show the same clinical picture of results above expectations.A general reagent issue can most likely be excluded because the qc recovery data were within specifications.

Brand Name
ELECSYS PROLACTIN II
Common Device Name
RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18170169
Report Number1823260-2023-03678
Device Sequence Number7652657
Product Code CFT
UDI-Device Identifier04015630940097
UDI-Public04015630940097
Combination Product (Y/N)Y
Initial Reporter CountryGR
PMA/510(K) Number
K964748
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Catalogue Number07027737190
Device Lot Number71614201
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/23/2023
Supplement Date Received by Manufacturer12/07/2023
Initial Report FDA Received Date11/20/2023
Supplement Report FDA Received Date12/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown